Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi.

I was using olay regenerist for my red makrs for like 6 days n when i woke up yesterdai morning i got all these tini bumps alll over my face sad.gif i know its from the olay. THey cant b poped, they are just small bumps, they are my skin color and its not milia either. i dont know wat to do. i slept on it last night hoping they wud die down but they havent n im goin crazy cuz i got acne free n now im sad again cuz i dun wanna have another battle again n does anyone know wat i can do to get rid of them? sad.gif im scared they arnt going to leave n they are going to spread. of course, i have stoped using olay. i will out of the sun. and i will not do ne thing to my face unless i know they will go away sad.gif

has anybody experienced these bumps from using anything? how did u get rid of them? im sad sad.gif any replies will b appreciated

Share this post


Link to post
Share on other sites

Use some AHA's... they will definetly help. =) I used them and within a week 80% of my small bumps are gone.

Share this post


Link to post
Share on other sites

hey :o)

Thanks heaps for the fast reply. I will most defnatly try using some AHA's.. :o) any idea where to get em from? or the ones u used.. i dun wanna use a diff brand cuz now im paranoid tongue.gif

any one else got other suggestions?

Share this post


Link to post
Share on other sites

I get mine off www.tvsn.com.au... its made by this lady who use to have bad acne, she uses 10%-15% Glycolic acids in her products... its an australian brand.. if you want to know more i can post it.

Share this post


Link to post
Share on other sites

hey sarah... there the ones tongue.gif

wat u use to get rid of em? tongue.gif i think mine are just a stupid reaction or sumthing...

Share this post


Link to post
Share on other sites

What you're describing is a common reaction to anti-wrinkle treatments (I've experimented with a lot of 'em). Most will cause an initial breakout followed by clearing. AHAs will just do the same thing. If you keep using the Olay product, the bumps likely will disappear soon.

Share this post


Link to post
Share on other sites
What you're describing is a common reaction to anti-wrinkle treatments (I've experimented with a lot of 'em). Most will cause an initial breakout followed by clearing. AHAs will just do the same thing. If you keep using the Olay product, the bumps likely will disappear soon.

Share this post


Link to post
Share on other sites

AHAs, and prolly that olay product too, are in fact largely marketed as anti-aging products. The same exfoliation that helps produce younger looking skin, however, also helps to prevent acne and clear up red marks. I myself haven't experienced these skin bumps you're referring to, but they don't seem that uncommon among those trying AHAs, and from what I've heard they go away before too long.

edit: AHAs are Alpha Hydroxy Acids, glycolic acid is the strongest, and hence the most used on this board. The most popular OTC product seems to be Alpha Hydrox Enhanced Lotion, but it also comes in a creme form. Both seem to be just as effective, just a matter of application preference. Both come in a red box.

j

Share this post


Link to post
Share on other sites
AHAs, and prolly that olay product too, are in fact largely marketed as anti-aging products.  The same exfoliation that helps produce younger looking skin, however, also helps to prevent acne and clear up red marks.  I myself haven't experienced these skin bumps you're referring to, but they don't seem that uncommon among those trying AHAs, and from what I've heard they go away before too long.

Share this post


Link to post
Share on other sites

What AHA are you talking about? Are you talking about Alpha Hydrox in particular or MD Forte? There are lots of AHA products out there. You got better within one week? Wow. But I thought that Glycolic acid causes one to break out?

Use some AHA's... they will definetly help. =) I used them and within a week 80% of my small bumps are gone.

Share this post


Link to post
Share on other sites

hey ppl...

my little bumps have cleared up already... onli after 3 days which is good...

im willing to give the regenerist another shot.

but

one sign of the bumps again n im stooppinng...

Share this post


Link to post
Share on other sites
hey ppl...

my little bumps have cleared up already... onli after 3 days which is good...

im willing to give the regenerist another shot.

but

one sign of the bumps again n im stooppinng...

Share this post


Link to post
Share on other sites

hey b pimpled.. the reason i got my little bumps was because of a stupid reaction i had with the olay regenerist. look at all the products that u are using on ur face and its prob one of those that are causing them.

just to b sure, dont use them for a few days and note weather the bumps go down. i stoped the regenerist n they disapreaed after 3-4 days

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×